American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 4, Issue 2

Open AccessArticle
Statistical Analytical Study of Traffic Accidents and Violations in the State of Kuwait and Its Social and Economic Impact on the Kuwaiti Society
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 24-36. DOI: 10.12691/ajams-4-2-1
Pub. Date: April 12, 2016Views: 12348Downloads: 9370Citations: 1
Open AccessArticle
Solving the Laplace’s Equation by the FDM and BEM Using Mixed Boundary Conditions
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 37-42. DOI: 10.12691/ajams-4-2-2
Pub. Date: May 07, 2016Views: 15163Downloads: 12486
Open AccessArticle
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 4576Downloads: 3170
Open AccessArticle
Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 46-58. DOI: 10.12691/ajams-4-2-4
Pub. Date: May 23, 2016Views: 8914Downloads: 6723